# SDR UIEA2025030800236

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, LOWER EXTERNAL SURFACE, BTWN OUTB AND MAIN TANK, STRG 15, AT SPLICE, FUEL LEAK.( MAIN TANK STRG 15 AT SPLICE LH SIDE SEALANT WAS REMOVED, AREA CLEANED AND SEALANT NSL 890A2, NSL 890B 1/2 APPLIED IAW 28-11-00-308-013 REV 144. FUEL LEAK TEST WAS SATISFACTORY. )
